MAUDE Adverse Event Report: LIFE SPINE PROLIFT WEDGE; INSTALLER

LIFE SPINE PROLIFT WEDGE; INSTALLER
Catalog Number 180-102
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the returned device and description of the reported event the expandable wedge installer it's likely that the applied force on the distal tangs during implant insertion and/or manipulation exceeded the mechanical properties of the clamp's distal tangs and resulted in a mechanical fracture of the distal tang.If the user attempted to insert the cage with an excessive amount of force or manipulated the position of the device in the expanded state, this excessive impaction force and post-expansion movement of the implant with the installer after implant is tight in the disc space may place an excessive load on the distal end.In addition, it may have contributed to an angle within the working space that necessitated the need to a torsional force or excessive rocking to remove the installer from the implant after final placement.
 
Event or Problem Description
It was stated that "tine on the inserter broke off while impacting in.".

Brand Name
PROLIFT WEDGE
Common Device Name
INSTALLER
Manufacturer (Section D)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer (Section G)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer Contact
angela batker
13951 quality drive
huntley, IL 60142
8478446117
MDR Report Key24489759
Report Number3004499989-2026-00008
Device Sequence Number10681859
Product Code MAX
UDI-Device Identifier00190837140779
UDI-Public(01)00190837140779(10)CNW21111
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number180-102
Device Lot NumberCNW21111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale